advertisement
Question
Posted by: bing | 2007/03/27

prolonged period

At the beginning of my last period i started taking Nordette, as advised my by local clinic. It has been eleven days and every now and then i bleed a bit!! is this the pill's fault or should i go see a doctor?
my boyfriend also recently got a yeast infection from me. i dont have the itchy symptoms but i am using Canesten while he is using his cream so that we don't infect each other... we have been naughty without a condom, but we always put the condom on before he ejaculates.

so is the bleeding a result of all this or just the pill, seeing as this the first time i have ever taken birthcontrol pills....?

thanks for your time, hope you reply soon!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding could be due to the thrush or the Pill. In either event, I would suggest that you wait and see what happens over the next week or two.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2007/03/27

It is most probably the pill, you need a stronger one. Just go back to the clinic aand tell them about your symptoms and they will give you a different pill. It does happen to some people.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement